# SDR AALA202007069013

- Difficulty date: June 22, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 18,829 hours, 7,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR INTERCOSTAL BETWEEN BS 328 AND BS 344 AT LBL 45.  REPLACED INTERCOSTAL PER 51-00-05-1.
